Sep 9, 2006
Hello, My son has been affected with Aids since 1997. He is doing well on the meds he takes. He takes a drug to build immune system. My question is; My sister has severe psoriasis and has been annemic all her life. Why can't the drug you give to Aids patients for building the immune system work with psoriasis?
Response from Dr. Frascino
AIDS is caused by a virus. Psoriasis is not. These are two completely different disease processes.
Giving AIDS-related meds to treat psoriasis would be equivalent to pulling you toenails off to treat a toothache.
Are There Legitmate Supplements That Help Build and Maintain My Immune System?
enough is enough (STOPPING TREATMENT)
- Purple Spots Could I Have HIV
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Can You Get Genital Warts In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.